# SDR IXXA10SMN048S

- Difficulty date: April 7, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 879 L24l
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT MLG WHEEL WELL JOINT FITTING LOWER PART CRACKED AT STA 879.000 LONGERON 24 LT.  REMOVED CRACKED FITTING. FABRICATED NEW FITTING, SPLICES, DOUBLER, SHIMS. CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW FITTING AND REPAIR PARTS IAW SRM CHAPTER 53-2-0 FIGURE O, SRM 51-1-20D, SRM 53-2-0, SRM 53-2-0 PAGES 41/45/46/51/52, AND SRM 51-3-1.
